# SDR IPXA2015051889183

- Difficulty date: April 30, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,504 hours, 10,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5711113220095
- Part serial: 0806
- Condition: Cracked
- Location: Frame 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, LT FRAME 44 BASE FITTING CRACKED.   REPAIRED IAW EO A300-5310-46789C.
